MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE; WARMER, THERMAL, INFUSION FLUID
Catalog Number CON-HL-390
Medical Device Problem Codes Pumping Problem (3016); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device exhibited a high temperature.There was no involvement.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 5/2/2025.H3 and h6.Codes: updated.Device evaluation: the customer reported issue of ¿high temperature¿ was confirmed by functional testing.The cause was the pump was over heating while trying to circulate the water.No action was taken due to the condition of the device.It was deemed beyond economical repair and was scrapped.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390, 38 DEGREE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21921470
Report Number3012307300-2025-04944
Device Sequence Number15724944
Product Code LGZ
UDI-Device Identifier10695085002826
UDI-Public(01)10695085002826(11)180111
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown